Pointwise versus equal (quasi-normal) convergence via ideals

Rafał Filipów , Marcin Staniszewski

Abstract

n/a
Author Rafał Filipów IM
Rafał Filipów,,
- Institute of Mathematics
, Marcin Staniszewski IM
Marcin Staniszewski,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X
Issue year2015
Vol422
No2
Pages995-1006
Keywords in Englishideal, ideal convergence, equal convergence, quasi-normal convergence, pointwise convergence, bounding number
DOIDOI:10.1016/j.jmaa.2014.09.004
URL http://dx.doi.org/10.1016/j.jmaa.2014.09.004
Languageen angielski
Score (nominal)40
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 1.014 (2) - 2015=1.13 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back